Couldn't find what you looking for?

TRY OUR SEARCH!

I am a type 1 diabetic patient and I have been on the same insulin for I don't know how many years ... well, the doc wants to mess that all up and wants me to take this lantus solostar insulin with my novorapid mix insulin.  It makes me nervous to be messing with my insulin dosages.  I am afraid that I will get more hypos or the opposite effect, get more hyperglycemia.  Am I just being a big baby about all of this or do I have a good concern about it?  I would rather keep things the way they are but my sugars havent' been what the doc wants them to look like so know he has gone changed everything.  Anybody know anything about this?  Has anyone been on the solostar insulin and how did it work for you?  I am really scared about it and if there is any positive feedback about it, I want to know lol.  Thank you !

Loading...

I am sure you will be just fine on the insulin therapy your doctor decided to put you on, though I understand how you would be worried about it.  Having to put anything in your body that can affect your blood sugars can be worrisome when you think about it.  Lantus is an insulin that is one that works throughout the 24 hour period of the day.  You will take it at night as a general rule, though you can take it any time of the day so long it is the same time every day.  You will take the novorapid mix insulin to take care of blood sugars that tend to spike during the day, like the ones at meal times.  You do just fine taking the two insulin treatments.  You will track your glucose readings so that you know how much novorapid you will need. 

Reply

Loading...